# SDR MASA200700206

- Difficulty date: April 14, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 22,031 hours, 16,313 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2703 LAX - RT OVERWING EMERGENCY EXIT DOOR INDICATED OPEN.  MX CONTROL DEFERRED THE DOOR INDICATION SYSTEM WITH THE CREW.
